Can Excel V laser, combined with Picosure, damage lymph vessels and/or cause supraclavicular swelling? (Photo)

Had laser to face/chest 7 weeks ago. Had facial swelling a few days, & a few papules that felt like stinging nettles. Iced constantly 4 days, Claritin day 4. For papules, I was given hydrocortisone. No evidence of infection/illness. Bumps improved, but edema is unchanged. I await results of CT. Can Excel V laser cause lymph damage or edema that would last this long? Would a lipoma appear in only a week? I had an uneventful breast reduction 9 months prior. Greatly increased fatigue.

Doctor Answers 1

Swelling after Lasers

Swelling can last after lasers if done very aggressively.  I suggest speaking to your physician about diuretics, prednisone along with your antihistamines.  Oxygen facials may help.  Best, Dr. Emer.

Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.